# SDR 2002FA0001161

- Difficulty date: September 5, 2002
- Submitted: October 10, 2002
- Operation: General aviation
- Aircraft: N30832
- Make and model: Cessna 441
- Aircraft serial: 4410342
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700258
- Condition: Cracked
- Location: Hyd System
- Part time: 3,750 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE FAILED DURING FLIGHT AND AIRCRAFT LOST ALL HYDRAULIC PRESSURE.  LANDING GEAR WAS EXTENDED BY EMERGENCY BLOW DOWN BOTTLE.  LINE IS ON LEFT SIDE, AFT OF FIREWALL BETWEEN FILTER AND FLOW VALVE.  FAILURE APPEARS TO BE MANUFACTURER DEFECT.
